MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO INTERMITTENT URINARY CATHETER, PEDIATRIC, 6 FR.; PEDIATRIC MAGIC 3 CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO INTERMITTENT URINARY CATHETER, PEDIATRIC, 6 FR.; PEDIATRIC MAGIC 3 CATHETER
Catalog Number 52806G
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the pediatric magic 3 catheter was bigger than usual.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿review the self-catheterization procedure with a healthcare professional.1.Always wash hands prior to use.2.Open the catheter package by peeling the tab upwards with the aid of the finger hole.3.If desired, use the adhesive label(s) to hang the package on a nearby dry vertical surface while preparing to catheterize.4.Clean the opening to the urethra ¿ and the surrounding area.Wipe from front to back to avoid fecal contamination.Wash your hands again.5.Hold the insertion sleeve with your dominant hand and squeeze it to grip the catheter shaft as you remove the catheter from the pack.Next, hold the catheter funnel above the insertion sleeve with your other hand and slide the insertion sleeve down the shaft, stopping at about 6¿ from the tip.Release the funnel.Using the insertion sleeve to hold the catheter firmly, gently pass the tip of the catheter into your urethra until the insertion sleeve nears the meatus.Repeat until urine starts to flow.6.Keep the catheter steady until urine stops flowing.When urine stops flowing, slowly withdraw the catheter, stopping if flow starts again, until the last few drops have drained.Check the color, odor and clarity of the urine.Any changes may need to be reported to a health care professional.Disposal 7.Place the catheter back into the package and dispose in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Do not flush down the toilet.8.Wash hands.".
 
Event or Problem Description
It was reported that the pediatric magic 3 catheter was bigger than usual.

Brand Name
MAGIC3 GO INTERMITTENT URINARY CATHETER, PEDIATRIC, 6 FR.
Common Device Name
PEDIATRIC MAGIC 3 CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8484329
Report Number1018233-2019-01748
Device Sequence Number2798547
Product Code EZD
UDI-Device Identifier00801741136856
UDI-Public(01)00801741136856
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/28/2021
Device Catalogue Number52806G
Device Lot NumberJUCY0165
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1